Locally constrained homomorphisms on graphs of bounded treewidth and bounded degree

Steven Chaplick, Jirí Fiala, Pim van 't Hof, Daniël Paulusma*, Marek Tesar

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)86-95
Number of pages10
JournalTheoretical computer science
Volume590
Early online date21 Jan 2015
DOIs
Publication statusPublished - 26 Jul 2015
Externally publishedYes

Cite this